# SDR 2001FA0000610

- Difficulty date: October 16, 2001
- Submitted: December 6, 2001
- Operation: General aviation
- Aircraft: N155CD
- Make and model: Cirrus SR20
- Aircraft serial: 1058
- Aircraft time: 264 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6120 · Propeller Controlling System
- Part: Bearing
- Part number: 50597001
- Condition: Broken
- Location: Prop Governor
- Part time: 264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER GOVERNOR CABLE EXTREMELY STIFF WITH POSSIBLE BROKEN WIRE INSIDE OUTER SHROUD.  THIS CAUSED THE THROTTLE LEVER BEARING, WHERE THE ROD END FOR THE PROP GOVERNOR CABLE ATTACHES TO THE THROTTLE LEVER, TO BREAK APART.  THE STRENGTH OF THE BEARING FOR THIS APPLICATION IS QUESTIONABLE.  THE THROTTLE LEVER PN 10007-001 ALSO HAD TO BE REPLACED.
